This image is not available for purchase in your country.

Heroin user injecting vein in arm

Heroin user injecting vein in arm

M372/0054

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

ALAIN DEX, PUBLIPHOTO DIFFUSION / SCIENCE PHOTO LIBRARY ALAIN DEX, PUBLIPHOTO DIFFUSION / SCIENCE PHOTO LIBRARY

Caption

Heroin use. View of the arm of a drug user injecting himself with heroin. A rope seen tied around the upper arm (at top left corner) acts as a makeshift tourniquet, to make the veins on his arm stand out. Heroin is an opiate analgesic drug which produces sensations of warmth, calmness, drowsiness, and loss of concern for outside events. Long-term use results in tolerance and dependence on the drug. Therefore ever-increasing doses are required. Withdrawing from the drug once dependent leads to severe symptoms of shivering, abdominal cramps, vomiting and diarrhoea.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}